# SDR COMA0060054

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Adsc
- Condition: Reset
- Location: Probe Heat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAT PROBE HEAT CAUTION MESSAGE.  RESET THE NR 2 ADSC, MESSAGE WENT AWAY.
